Some counterexamples for infinite dimensional Lie algebras
Compositio Mathematica, Tome 36 (1978) no. 2, pp. 203-207
Cet article a éte moissonné depuis la source Numdam
@article{CM_1978__36_2_203_0,
author = {Stevens, Gary E.},
title = {Some counterexamples for infinite dimensional {Lie} algebras},
journal = {Compositio Mathematica},
pages = {203--207},
year = {1978},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {36},
number = {2},
mrnumber = {506509},
zbl = {0375.17009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1978__36_2_203_0/}
}
TY - JOUR AU - Stevens, Gary E. TI - Some counterexamples for infinite dimensional Lie algebras JO - Compositio Mathematica PY - 1978 SP - 203 EP - 207 VL - 36 IS - 2 PB - Sijthoff et Noordhoff International Publishers UR - http://geodesic.mathdoc.fr/item/CM_1978__36_2_203_0/ LA - en ID - CM_1978__36_2_203_0 ER -
Stevens, Gary E. Some counterexamples for infinite dimensional Lie algebras. Compositio Mathematica, Tome 36 (1978) no. 2, pp. 203-207. http://geodesic.mathdoc.fr/item/CM_1978__36_2_203_0/